Guixia Lv
Results

Journal Article
The Finite Point Method for Solving the 2-D 3-T Diffusion Equations
Communications in Computational Physics, Vol. 26 (2019), Iss. 2 : pp. 413–433

Journal Article
Theoretical Analyses on Discrete Formulae of Directional Differentials in the Finite Point Method
Journal of Computational Mathematics, Vol. 40 (2022), Iss. 1 : pp. 1–25

Journal Article
Discrete Maximum Principle and Convergence of Poisson Problem for the Finite Point Method
Journal of Computational Mathematics, Vol. 35 (2017), Iss. 3 : pp. 245–264